# SDR FDKA200708376

- Difficulty date: August 6, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 15,961 hours, 14,812 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6163 PNS-FLL (1919 PHX LCL) - FUEL SMELL IN CABIN AFTER LANDING.  MX TROUBLESHOT AND OPS CHECKED GOOD.
